Journal of Mathematics and Computer Sciences, Volume (2), No (4), Year (2011-1) , Pages (650-658)

Title : ( Optimal Control of an HIV Model )

Authors: H.R.Erfanian , mohammad hadi noori skandari ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


Abstract We consider an HIV model, based on optimal control, for identifying the best treatment strategy in order to maximize the healthy cells by using chemotherapies with minimum side effects. In this paper, a new approach is introduced which transform the constraints of problem to the integral constraints. By an approximation, we obtain a finite dimensional linear programming problem which give us an approximate solution for original problem.


, KeyWords: HIV Model, Optimal Control , Linear programming, Measure theory, Chemotherapy .
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {H.R.Erfanian and Noori Skandari, Mohammad Hadi},
title = {Optimal Control of an HIV Model},
journal = {Journal of Mathematics and Computer Sciences},
year = {2011},
volume = {2},
number = {4},
month = {January},
issn = {2008-949x},
pages = {650--658},
numpages = {8},
keywords = {KeyWords: HIV Model; Optimal Control ; Linear programming; Measure theory;Chemotherapy .},


%0 Journal Article
%T Optimal Control of an HIV Model
%A H.R.Erfanian
%A Noori Skandari, Mohammad Hadi
%J Journal of Mathematics and Computer Sciences
%@ 2008-949x
%D 2011